Global comparison of perturbed Green functions

Hansen W (2006)
Mathematische Annalen 334(3): 643-678.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
Given a Green function G (e.g. with respect to (-Delta)(alpha/2), 0 < alpha <= 2) on a region X where G has a generalized triangle property and given a (G-bounded) signed measure mu on X, necessary and sufficient conditions are given for the existence of a perturbed Green function which is comparable with G. This is done in the general setting of measurable spaces. Applications to C-1,C-1-regions in R-d and, for the classical case alpha = 2, to finitely connected regions in R-2 are given.
Erscheinungsjahr
2006
Zeitschriftentitel
Mathematische Annalen
Band
334
Ausgabe
3
Seite(n)
643-678
ISSN
0025-5831
Page URI
https://pub.uni-bielefeld.de/record/1600390

Zitieren

Hansen W. Global comparison of perturbed Green functions. Mathematische Annalen. 2006;334(3):643-678.
Hansen, W. (2006). Global comparison of perturbed Green functions. Mathematische Annalen, 334(3), 643-678. https://doi.org/10.1007/s00208-005-0719-2
Hansen, W. (2006). Global comparison of perturbed Green functions. Mathematische Annalen 334, 643-678.
Hansen, W., 2006. Global comparison of perturbed Green functions. Mathematische Annalen, 334(3), p 643-678.
W. Hansen, “Global comparison of perturbed Green functions”, Mathematische Annalen, vol. 334, 2006, pp. 643-678.
Hansen, W.: Global comparison of perturbed Green functions. Mathematische Annalen. 334, 643-678 (2006).
Hansen, Wolfhard. “Global comparison of perturbed Green functions”. Mathematische Annalen 334.3 (2006): 643-678.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar